CSpace
一个广义的预演-校正线性规划算法
叶荫宇1; 卢新明2; 吴方2
1995
Source Publication计算数学
ISSN0254-7791
Volume017Issue:003Pages:271
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40403
Collection中国科学院数学与系统科学研究院
Affiliation1.美国Iowa大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
叶荫宇,卢新明,吴方. 一个广义的预演-校正线性规划算法[J]. 计算数学,1995,017(003):271.
APA 叶荫宇,卢新明,&吴方.(1995).一个广义的预演-校正线性规划算法.计算数学,017(003),271.
MLA 叶荫宇,et al."一个广义的预演-校正线性规划算法".计算数学 017.003(1995):271.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[叶荫宇]'s Articles
[卢新明]'s Articles
[吴方]'s Articles
Baidu academic
Similar articles in Baidu academic
[叶荫宇]'s Articles
[卢新明]'s Articles
[吴方]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[叶荫宇]'s Articles
[卢新明]'s Articles
[吴方]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.